Proof of Positive Energy Theorem by spacetime foliations

Volume 110 / 2016

Jacek Jezierski, Piotr Waluk Banach Center Publications 110 (2016), 115-120 MSC: Primary 83C40; Secondary 53C12. DOI: 10.4064/bc110-0-8

Abstract

In 1986 J. Kijowski presented a surprisingly simple idea for a proof of positive definiteness of ADM mass, based on a smart choice of a $(2+1)$ foliation of the Cauchy surface and requiring elementary tools of differential geometry only. We review this reasoning and discuss an alternative choice of foliation.

Authors

  • Jacek JezierskiDepartment of Mathematical Methods in Physics
    University of Warsaw
    Pasteura 5
    02-093 Warszawa, Poland
    e-mail
  • Piotr WalukDepartment of Mathematical Methods in Physics
    University of Warsaw
    Pasteura 5
    02-093 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image